Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

What causes fatigue, headache, nausea and hunger after infectious disease syndrome?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11713 Questions
A few weeks ago I had the same symptoms... Fatigue... Headache... Nausea... Excessive hunger... Doctor suggested it was post infectious disease syndrome... I have been feeling better until now... Symptoms returned today three weeks later
Posted Sun, 15 Dec 2013 in General Health
Answered by Dr. Rakhi Tayal 2 hours later
Brief Answer: Can be due to hormonal disturbance. Detailed Answer: Hello, Thanks for trusting us with your health concern. Since your symptoms have returned after 3 weeks, it is less likely to be due to a post infectious syndrome. The symptoms that you have can be due to a metabolic problem, hormonal imbalance, thyroid problems, vitamin D3 deficiency, electrolyte imbalance, depression, anxiety, etc. Sometimes a fluctuation in calcium, potassium or magnesium levels may lead to this kind of thing. This would be easy to treat with an over the counter multivitamin as well as a supplement of calcium with vitamin D. The symptoms should respond within 7 to 10 days. In the event that this does not occur, I suggest you visit with your primary physician for a complete physical exam and possibly some blood work as well. In the meantime, try not to worry about this and focus on maintaining good health with diet, fluid intake and exercise as well as adequate sleep (7-9 hours per night). Please feel free to discuss further. I will be glad to answer the follow up queries that you have. Wishing you good health. Regards. Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor